2 Feb 2010
Yes, if the bacteria which caused your urinary tract infections is sensitive to Ampicillin and does not produce beta-lactamases. I think you should ask your doctor to pass some clinical test to determine which bacteria caused the infection. The are known a lot of medications used for urogenital infections. The choice of a certain antibiotic depends if the microorganisms are sensitive to it
- Ampicillin Information for Consumers
- Ampicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ampicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I remember being treated with a this so called powder medication vaginally as a child.
1 answer • 15 Feb 2010
... resistant to most antibiotics now and then I discovered that taking 6000 - 8000 mg if vitamin C with rosehips daily has cleaned out my urinary ...
7 answers • 8 Sep 2011
dear sir/madam: as i said before my 4 years old daughter had urinary infection Within a month from 6 months later.but a month ago an Urinary tract ...
2 answers • 17 Feb 2013
my ten year old daughter began taking this medication for a urinary tract infection she has had a cough every since
2 answers • 20 May 2013
Urinary Tract Infection - Can z pac treat uti? I can tolerate that but most antibiotics make me sick
Most antibiotics make me sick but z pak doesnt
0 answers • 27 Mar 2014